MathSciNet Relay Station
MathSciNet bibliographic data
MR2350399 (2009d:43018) 43A46 (42A55 42A61)
Li, Daniel; Queffélec, Hervé; Rodríguez-Piazza, Luis On some random thin sets of integers. Proc. Amer. Math. Soc. 136 (2008), no. 1, 141–150 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement